# SDR AWXA9700691

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE CAME OUT OF THE  AFT PORTION OF THE COPILOTS FORWARD WINDOW, NEAR THE DRAIN HOSE.  THE WINDOW HEAT WAS TURNED OFF AND THE SMOKE WENT AWAY.  REMOVED AND REPLACED THE COPILOTS NR 1 WINDOW HEAT CONTROLLER.
